Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Severe vomiting and nausea during pregnancy. Prescribed with emeset and pregnidoxin. Any side effects?

Hi, I am half way into my fourth month of pregnancy. Due to heavy vomitings & nausea my doc has prescribed emeset-4 (thrice a day) and pregnidoxin (1 in the night). I was asked to stop now and my vomitings are back. I can hardly retain water once i stopped these medications . Is it safe to continue using for some more time without having any side affects? please advice am really worried for my baby s health.
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  577
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
your condition is called emesis gravidarum,its usually more common in ist trimester but iif it is ccontinuing for you ,you must visit a gynecologist immediately as this condition can leave to hepatic ,kidney failure for the mother and complications foor the baby as well
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor